Neurology Expert Forum
tingly body
About This Forum:

This forum is for questions and support regarding neurology issues such as: Alzheimer's Disease, ALS, Autism, Brain Cancer, Cerebral Palsy, Chronic Pain, Epilepsy, Fibromyalgia, Headaches, MS, Neuralgia, Neuropathy, Parkinson's Disease, RSD, Sleep Disorders, Stroke, Traumatic Brain Injury.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

tingly body

i woke up this morning with very heavy limbs and full body tingles. i felt very light-headed and dizzy. it took me a very long time to gain the courage to get out of bed. i've been under a tremendous amount of stress the past 2 weeks, and am unsure if that has something to do with it. should i be concerned with this?
Related Discussions
Avatar_dr_m_tn
Thanks for using the forum. I am happy to address your questions, and my answer will be based on the information you provided here. Please make sure you recognize that this forum is for educational purposes only, and it does not substitute for a formal office visit with a doctor.

Without the ability to examine and obtain a history, I can not tell you what the exact cause of the symptoms is. However I will try to provide you with some useful information.

Whole body tingling can be stress related. This is called somatization disorder. This is a true medical condition whereby instead of a patient experiencing depression or anxiety, they experience physical symptoms, and once the stress is addressed, the symptoms resolve. Fibromyalagia is another medical condition that leads to whole body pains, and is best treated with medications such as lyrica and neurontin, exercise, and physical therapy.

It is important to rule out other causes too. You can be stressed and also have a true medical condition. For example, if the weakness were on one side of the boy, you should be evaluated for stroke or TIA (i.e., transient stroke). Multiple sclerosis and post-seziure are other conditions that can present this way. If the symptoms migrated, migraine and seizure would be high on the differential.

Are you on any medications? Medications can have side effects of lightheadedness and dizziness.

Lastly, a complete metabolic panel, complete blood count, calcium, vitamin B12, and thyroid function panel, should be checked.

It is important that you be evaluated by your physician. Stress and depression can present itself as you describe, but you do not want to miss another treatable disorder.

Thank you for this opportunity to answer your questions, I hope you find the information I have provided useful, good luck.
Blank
Continue discussion Blank
Blank
Request an Appointment
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
1684282_tn?1350782543
Blank
The Death by Heroin
Feb 03 by Julia M Aharonov, DOBlank